# SDR ASOA201000618

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 13,021 hours, 8,996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S243
- Part serial: 35081
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FOUND MEGA PHONE DOES NOT WORK.  FLT 4957 CX / R & R OLD MEGAPHONE W/ NEW IAW 25-61-14.  OPS CK GOOD.  ACFT OK FOR SVC.   (CLOSED)
